# SDR AALA981137

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TIE IS ONE PIECE FROM 47L-47R EACH TIE TO SKIN HAS CORROSION.  REMOVED AND REPLACED SHEAR TIE STRIP PER AARD 51-01-00-05.  (M)
